MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; Dental Implant
Catalog Number TSVH11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two components fractured during clinical use.The abutment broke off, leaving the screw inside the implant, and the platform of the implant fractured.Tooth site 29.A new implant will be placed after healing.This report refers to fractured implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical products: unknown abutment, lot: unknown.G4: premarket identification pma/510(k) #: k013227.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50784581
Report Number0001038806-2026-04803
Device Sequence Number21461489
Product Code DZE
UDI-Device Identifier00889024019577
UDI-Public(01)00889024019577(17)240402(10)1223628
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2024
Device Catalogue NumberTSVH11
Device Lot Number1223628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Abutment See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale